MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number CP-844
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, when opening the suture the needle was separated from the thread.The patient status was unknown.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of eleven device.The visual inspection of the returned product had acceptable results.A needle attachment test was performed on the sealed samples, during which one of the sample failed to meet specification.An engineering investigation concluded that the reported condition was unlikely to be a result of a manufacturing error.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly or component related failures.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7357544
Report Number9612501-2018-00561
Device Sequence Number16722444
Product Code GAW
UDI-Device Identifier20884521036571
UDI-Public20884521036571
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K954808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberCP-844
Device Catalogue NumberCP-844
Device Lot NumberD6M0605X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer06/15/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1